# SDR ABXA200911250069

- Difficulty date: November 25, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 48,125 hours, 39,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY AREA CENTER EMERGENCY EXIT LIGHT FAILS TO ILLUMINATE.  REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY, OPS CHECKS OK.
